# SDR CIEA200600007

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N222BE
- Make and model: Lear 35A
- Aircraft serial: 489
- Aircraft time: 10,711 hours, 8,170 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 66002106
- Part serial: 3233A
- Condition: Failed
- Location: Bleed Air
- Part time: 10,711 hours, 8,170 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE OF THE BLEED AIR DISTRIBUTION SYSTEM DUCTING IN THE AFTER EQUIPMENT BAY AREA OF THE AIRCRAFT, SPECIFICALLY REMOVAL OF THE 3 WAY VALVE IN ORDER TO REPLACE SOME LEAKING SEALS, THE CHECK VALVE FOR THE RT ENGINE BLEED AIR SOURCE AIR WAS FOUND TO BE DEFECTIVE.  THE CHECK VALVE PLATE WAS FOUND TO BE DOWN STREAM OF THE CHECK VALVE AGAINST THE 3 WAY VALVE.  THE CHECK VALVE PLATE IS ATTACHED TO A SPRING ARM IN A RIVET TYPE MANOR.  THE ATTACH POINT OF THE PLATE HAD WORN TO A POINT WHERE IT FELL THROUGH THE HOLE IN THE SPRING ARM.  THERE IS AN (OPERATIONAL CHECK OF BLEED AIR CHECK VALVE) IN THE MFG MM UNDER CHAPTER 36-10-02 WHICH IS TO BE PERFORMED AS PART OF THE PHASE D3 INSPECTION EVERY 2400 HOURS.  E
